Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Had unprotected sex, took morning pill, experiencing brown spotting and cramps in my lower abdomen. Am I pregnant?

Hi , I am years old and i had sex with my bf several times during the month of february but he ejaculated inside me except for once when he did and i took morning after pill within the twelve hours time .I had I pill on third february and today on third of march i am experiencing brown spottings and cramps in my lower abdomen . Please help as i am confused and am worried if i am pregnent or not ?
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for posting your query. Its well known that the pre ejaculate may contain sperms. In the situation of several occasions of unprotected intercourse and intake of morning after pill only once, the possibility of a pregnancy exists. Its best to see a doctor to check for pregnancy and to get advice for a reliable method of birth control given the frequency of intercourse.
Hope this helps, Take care.
Answered: Sat, 10 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor